American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Robert Rumely. Capacity Theory with Local Rationality. Math. Surveys Monogr. 193 (2013) MR 3154724.
Book volume table of contents   

[2] Wei Ho. How many rational points does a random curve have?. Bull. Amer. Math. Soc. 51 (2014) 27-52.
Abstract, references, and article information   
View Article: PDF

[3] Jan Steffen Müller. Computing canonical heights using arithmetic intersection theory. Math. Comp. 83 (2014) 311-336.
Abstract, references, and article information   
View Article: PDF

[4] Samuel A. Hambleton. Generalized Lucas-Lehmer tests using Pell conics. Proc. Amer. Math. Soc. 140 (2012) 2653-2661.
Abstract, references, and article information   
View Article: PDF

[5] Bjorn Poonen and Eric Rains. Random maximal isotropic subspaces and Selmer groups. J. Amer. Math. Soc. 25 (2012) 245-269. MR 2833483.
Abstract, references, and article information   
View Article: PDF

[6] Nguyen Ngoc Dong Quan. On the Hasse principle for certain quartic hypersurfaces. Proc. Amer. Math. Soc. 139 (2011) 4293-4305. MR 2823075.
Abstract, references, and article information   
View Article: PDF

[7] Richard Hain. Rational points of universal curves. J. Amer. Math. Soc. 24 (2011) 709-769. MR 2784328.
Abstract, references, and article information   
View Article: PDF

[8] Gabriel Cardona and Jordi Quer. Curves of genus 2 with group of automorphisms isomorphic to $D_8$ or $D_{12}$. Trans. Amer. Math. Soc. 359 (2007) 2831-2849. MR 2286059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martine Girard. The group of Weierstrass points of a plane quartic with at least eight hyperflexes. Math. Comp. 75 (2006) 1561-1583. MR 2219046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. Bombieri, D. Masser and U. Zannier. Intersecting curves and algebraic subgroups: Conjectures and more results. Trans. Amer. Math. Soc. 358 (2006) 2247-2257. MR 2197442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nils Bruin and E. Victor Flynn. Towers of 2-covers of hyperelliptic curves. Trans. Amer. Math. Soc. 357 (2005) 4329-4347. MR 2156713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexandru Buium. Geometry of Fermat adeles. Trans. Amer. Math. Soc. 357 (2005) 901-964. MR 2110426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pavlos Tzermias. Low-degree points on Hurwitz-Klein curves. Trans. Amer. Math. Soc. 356 (2004) 939-951. MR 1984462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. E. Cremona and D. Rusin. Efficient solution of rational conics. Math. Comp. 72 (2003) 1417-1441. MR 1972744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dimitrios Poulakis. Affine curves with infinitely many integral points. Proc. Amer. Math. Soc. 131 (2003) 1357-1359. MR 1949864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Thomas J. Tucker and with an Appendix by Olivier Debarre. Irreducibility, Brill-Noether loci, and Vojta's inequality. Trans. Amer. Math. Soc. 354 (2002) 3011-3029. MR 1897388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Martine Girard and Pavlos Tzermias. Group generated by the Weierstrass points of a plane quartic. Proc. Amer. Math. Soc. 130 (2002) 667-672. MR 1866017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Xiangjun Song and Thomas J. Tucker. Arithmetic discriminants and morphisms of curves. Trans. Amer. Math. Soc. 353 (2001) 1921-1936. MR 1813599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John Boxall and David Grant. Examples of torsion points on genus two curves. Trans. Amer. Math. Soc. 352 (2000) 4533-4555. MR 1621721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Curtis T. McMullen. From dynamics on surfaces to rational points on curves. Bull. Amer. Math. Soc. 37 (2000) 119-140. MR 1713286.
Abstract, references, and article information   
View Article: PDF

[22] Jean-Louis Colliot-Thélène and Bjorn Poonen. Algebraic families of nonzero elements of Shafarevich-Tate groups. J. Amer. Math. Soc. 13 (2000) 83-99. MR 1697093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Khac Viet Nguyen. Non-semistable Arakelov bound and hyperelliptic Szpiro ratio for function fields. Proc. Amer. Math. Soc. 127 (1999) 3125-3130. MR 1676300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Matthew H. Baker. Kamienny's criterion and the method of Coleman and Chabauty. Proc. Amer. Math. Soc. 127 (1999) 2851-2856. MR 1641625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Barry Green. Geometric families of constant reductions and the Skolem property. Trans. Amer. Math. Soc. 350 (1998) 1379-1393. MR 1458302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Wolfgang M. Schmidt. Heights of algebraic points lying on curves or hypersurfaces. Proc. Amer. Math. Soc. 124 (1996) 3003-3013. MR 1343724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Christopher Towse. Weierstrass points on cyclic covers of the projective line. Trans. Amer. Math. Soc. 348 (1996) 3355-3378. MR 1357406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wayne Aitken. An arithmetic Riemann-Roch theorem for singular arithmetic surfaces. Memoirs of the AMS 120 (1996) MR 1303089.
Book volume table of contents   

[29] E. V. Flynn. An explicit theory of heights . Trans. Amer. Math. Soc. 347 (1995) 3003-3015. MR 1297525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David Grant. Integer points on curves of genus two and their Jacobians . Trans. Amer. Math. Soc. 344 (1994) 79-100. MR 1184116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2